×

Found 1,750 Documents (Results 1–100)

100
MathJax

Lie algebras of projective motions of five-dimensional \(H\)-spaces \(H_{221}\) of type \(\{221\}\). (English. Russian original) Zbl 07457389

Russ. Math. 65, No. 12, 6-19 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 12, 9-22 (2021).
MSC:  53B30 53C50 83E99
PDF BibTeX XML Cite
Full Text: DOI

Duality of hypersurfaces in pseudo-Riemannian space forms and lightcones. (English) Zbl 1475.53027

Suh, Young Jin (ed.) et al., Proceedings of the 23rd international differential geometry workshop on submanifolds in homogeneous spaces and related topics and the 19th RIRCM-OCAMI joint differential geometry workshop, virtual conference, July 2–3, 2021. Daegu: Kyungpook National University, Research Institute of Real and Complex Manifolds (RIRCM); Osaka: Osaka City University Advanced Mathematical Institute (OCAMI). 193-200 (2021).
MSC:  53B25 53C42 53B30
PDF BibTeX XML Cite

On a classification of super quasi-Einstein manifolds. (English) Zbl 1461.53018

Balan, Vladimir (ed.) et al., Proceedings of the international conference on differential geometry and dynamical systems (DGDS-2019), Bucharest, Romania, October 10–13, 2019. In memoriam of Vasile Oproiu and Aurel Bejancu. Bucharest: Geometry Balkan Press. BSG Proc. 27, 107-115 (2020).
PDF BibTeX XML Cite
Full Text: Link

Warped product hypersurfaces in pseudo-Riemannian real space forms. (English) Zbl 1459.53030

Van der Veken, Joeri (ed.) et al., Geometry of submanifolds. AMS special session in honor of Bang-Yen Chen’s 75th birthday, University of Michigan, Ann Arbor, Michigan, October 20–21, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 756, 173-186 (2020).
MSC:  53B25 53B30 53C42
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software